# SDR DALA2014090504940

- Difficulty date: September 5, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 66,957 hours, 50,850 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE FRONT SECTION OF THE CABIN, FORWARD DOORS TO ROW 11, HAD FAILED.  MAINTENANCE REPAIRED A WIRE CONNECTOR FOR THE NOTED LIGHTED AREAS AND THE FOLLOW-UP, OPS CHECK WAS GOOD.
